# SDR FDEA201210293772

- Difficulty date: October 29, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146N31521
- Condition: Corroded
- Location: Bs 1787-1825
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR INLET UPPER SUPPORT BS 1787 - 1825 S3R CORRODED.  REMOVED CORROSION AT APU INLET UPPER SUPPORT IAW SRM 51-10-02.   BLENDED AREA ORIGINAL MATERIAL .063 MATERIAL REMAINING .023 MATERIAL REMOVED .040 FOUND TO BE OUT OF LIMITS IAW SRM 53-80-15 FIG 101 DETAIL II. REMOVED UPPER SUPPORT AND REPLACED IAW SRM 51-40-02 AND DWG 146N3152.  MAJOR REPAIR
